# SDR SCNA00036

- Difficulty date: April 24, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 43,165 hours, 26,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENACE CHECK, THE EMERGENCY FLOOR TRACK LIGHTING AT SEAT 30 ABC WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY FLOOR PATH LIGHTING STRIP AT SEATS 30 ABC, OPERATIONAL CHECK GOOD.
